| Model Number |
0998-00-0800-36 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Battery Problem (2885); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/12/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Due to characterization limit e1 event site address line - (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by the customer that during use the cardiosave intra-aortic balloon pump(iabp) equipment shut down unexpectedly, draining the battery and not powering on when the on/off button was pressed, even though it was connected to the electrical outlet.The event occurred while the equipment was in clinical use and directly impacted the conduction of the procedure, posing a risk to the patient's life, making it necessary for the care team to take immediate action.The patient died.
Additional Manufacturer Narrative
Updated fields - a3a, b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusion), h11.A getinge field service engineer (fse) evaluated the unit for the reported malfunction.A low battery alarm was observed in the logs.Tests were completed including battery tests and the unit was okay.
Event or Problem Description
N/a.